Conditions for the spectrum associated with a leaky wire to contain the interval [− α2/4, ∞)

Ian Wood, B. Malcolm Brown, M. S. P. Eastham

Research output: Contribution to journalArticlepeer-review

2 Citations (SciVal)
136 Downloads (Pure)

Abstract

The method of singular sequences is used to provide a simple and, in some respects, a more general proof of a known spectral result for leaky wires. The method introduces a new concept of asymptotic straightness.
Original languageEnglish
Pages (from-to)554-558
Number of pages5
JournalArchives of Mechanics
DOIs
Publication statusPublished - 2008

Fingerprint

Dive into the research topics of 'Conditions for the spectrum associated with a leaky wire to contain the interval [− α2/4, ∞)'. Together they form a unique fingerprint.

Cite this